Open Access
Translator Disclaimer
April 1996 Nonlinear superprocesses
L. Overbeck
Ann. Probab. 24(2): 743-760 (April 1996). DOI: 10.1214/aop/1039639360

Abstract

Nonlinear martingale problems in the McKean-Vlasov sense for superprocesses are studied. The stochastic calculus on historical trees is used in order to show that there is a unique solution of the nonlinear martingale problems under Lipschitz conditions on the coefficients.

Citation

Download Citation

L. Overbeck. "Nonlinear superprocesses." Ann. Probab. 24 (2) 743 - 760, April 1996. https://doi.org/10.1214/aop/1039639360

Information

Published: April 1996
First available in Project Euclid: 11 December 2002

zbMATH: 0869.60042
MathSciNet: MR1404526
Digital Object Identifier: 10.1214/aop/1039639360

Subjects:
Primary: 60G57, 60J80, 60K35

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top